On two new means of two variables

József Sándor
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 1, Pages 1—9
Download full paper: PDF, 168 Kb

Details

Authors and affiliations

József Sándor
Babeș-Bolyai University, Department of Mathematics
Str. Kogălniceanu nr. 1, 400084 Cluj-Napoca, Romania

Abstract

Let A, G and L denote the arithmetic, geometric resp. logarithmic means of two positive number, and let P denote the Seiffert mean. We study the properties of two new means X resp. Y , defined by X = A · eG / P−1 and Y = G · eL /A − 1.

Keywords

  • Means and their inequalities
  • Convexity
  • Trigonometric inequalities
  • Integral inequalities

AMS Classification

  • 26D05
  • 26D15
  • 26D99

References

    1. Sándor, J. On the identric and logarithmic means, Aequationes Math., Vol. 40, 1990, 261–270.
    2. Sándor, J. On certain identities for means, Studia Univ. Babes¸-Bolyai, Math., Vol. 38, 1993, No. 4, 7–14.
    3. Sándor, J. On certain inequalities for means III, Arch. Math., Vol. 76, 2001, 34–40.
    4. Neuman, E., J. Sándor, On the Schwab–Borchardt mean, Math. Pannonica, Vol. 14, 2003, No. 2, 253–266.
    5. Neuman, E., J. Sándor, On the Schwab–Borchardt mean II, Math. Pannonica, Vol. 17, 2006, No. 1, 49–59.
    6. Neuman, E., J. Sándor, On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa–Huygens, Wilker and Huygens inequalities, Math. Ineq. Appl., Vol. 13, 2010, No. 4, 715–723.
    7. Sándor, J. Two sharp inequalities for trigonometric and hyperbolic functions, Math. Ineq. Appl., Vol. 15, 2012, No. 2, 409–413.
    8. Sándor, J. On Huygens’ inequalities and the theory of means, Intern. J. Math. Sci., Vol. 2012, 2012, Article ID 597490, 9 pp.
    9. Sándor, J., B. A. Bhayo, On certain old and new trigonometric and hyperbolic inequalities, to appear.
    10. Sándor, J. Trigonometric and Hyperbolic Inequalities,
      http://arxiv.org/abs/1105.0859.
    11. Sándor, J. On certain conjectures by Russo, Smarandache Notions J., Vol. 13, 2002, No. 1–3, 21–22.

      Related papers

      Cite this paper

      APA

      Sándor, J. (2014). On two new means of two variables. Notes on Number Theory and Discrete Mathematics, 20(1), 1-9.

      Chicago

      Sándor, József. “On Two New Means of Two Variables.” Notes on Number Theory and Discrete Mathematics 20, no. 1 (2014): 1-9.

      MLA

      Sándor, József. “On Two New Means of Two Variables.” Notes on Number Theory and Discrete Mathematics 20.1 (2014): 1-9. Print.

      Comments are closed.